# SDR ASAA1057657

- Difficulty date: April 6, 2010
- Submitted: April 8, 2010
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 11,779 hours, 3,490 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Unknown
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING ENGINE NR 1 START OBSERVED NO N2 ROTATION AND DUCT PRESSURE 0.  PERFORMED QRH PROCEDURE.  ALSO OBSERVED THE APU DUAL BLEED LIGHT TO BE FLICKERING ON AND OFF.  ONCE ENGINE STARTED SWITCH WAS DISENGAGED DUCT PRESSURE RETURNED TO NORMAL.  HOWEVER DUAL BLEED LIGHT CONTINUED TO OCCASIONALLY FLICKER ON AND OFF.  PERFORMED APU BITE TEST PER AMM 49 60 00 810 801, NO FAULTS OR MESSAGES NOTED.  PERFORMED FIM TASK 80 07 00 810 801, NO DEFECTS NOTED.  PERFORMED ENGINE START OPERATION NORMAL NO DEFECTS NOTED AT THIS TIME.
